# SDR UPS03441236

- Difficulty date: September 17, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 65,386 hours, 33,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SP,  SKIN EXFOLIATED ON AFT BELLY SKIN AT STA 1964 STR 45L 3.5.  CUT OUT CORRODED AREA PER SRM 53-30-03.  REMOVED LITE SURFACE CORROSION ON INTERNAL TEAR STRAP, FOUND WITHIN LIMITS, NDT HFEC PER NDTSOM 06 10-01.001, NO CRACKS NOTED AT CUTOUT.  FABBED DOUBLER AND FILLER FROM 2 024T3 .071, TREATED AND PRIMED PARTS, INSTALLED COUNTER SINK WASHERS, INSTALLED REPAIR PARTS PER SRM 53-30-03 FIG 47 SRM 51-30-02.
